# SDR ASOA201200562

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 22,644 hours, 20,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STAY ON WHEN SWITCH SELECT IN ARM AND ACFT IS POWER UP.  R & R AC ESSENTIAL BUSS SENSE RELAY IAW IAW AMM 24-51-27.  OPS CHECKED GOOD.
